Advances in Operator Theory

Approximation by Chlodowsky variant of Szász operators involving Sheffer polynomials

Khursheed J‎. ‎Ansari, M. ‎Mursaleen, and A. H. ‎Al-Abeid

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

‎‎‎In this article‎, ‎we present a Chlodowsky type variation of Szász operators defined by means of the Sheffer type polynomials‎. ‎We established convergence properties and the order of‎ ‎convergence through a classical approach‎, ‎the second order modulus of continuity‎, ‎Peetre's $K$-functional‎, ‎and a new type of weighted modulus of continuity‎. ‎Furthermore‎, ‎$A$-statistical approximation of Korokin type for the operators is also shown and the rate of convergence of operators for functions having derivatives of bounded variation is also obtained‎. ‎Moreover‎, ‎some numerical and graphical examples are also given to support our results‎.

Article information

Source
Adv. Oper. Theory, Volume 4, Number 2 (2019), 321-341.

Dates
Received: 23 April 2018
Accepted: 30 June 2018
First available in Project Euclid: 27 July 2018

Permanent link to this document
https://projecteuclid.org/euclid.aot/1532656918

Digital Object Identifier
doi:10.15352/aot.1804-1350

Mathematical Reviews number (MathSciNet)
MR3895006

Zentralblatt MATH identifier
07009311

Subjects
Primary: 41A10: Approximation by polynomials {For approximation by trigonometric polynomials, see 42A10}
Secondary: 41A25‎ ‎41A28‎ ‎41A36

Keywords
Szász operator‎ ‎ ‎rate of convergence weighted approximation ‎$A$-statistical approximation function of bounded variation

Citation

‎Ansari, Khursheed J‎.; ‎Mursaleen, M.; ‎Al-Abeid, A. H. Approximation by Chlodowsky variant of Szász operators involving Sheffer polynomials. Adv. Oper. Theory 4 (2019), no. 2, 321--341. doi:10.15352/aot.1804-1350. https://projecteuclid.org/euclid.aot/1532656918


Export citation

References

  • F. Altomare and M. Campiti, Korovkin type approximation theory and its applications, De Gruyter Studies in Mathematics, vol. 17, Walter de Gruyter, Berlin, New York, 1994.
  • \.I. Büyükyaz\i c\i, H. Tanberkan, S.K. Serenbay, and Ç. Atakut, Approximation by Chlodowsky type Jakimovski–Leviatan operators, J. Comput. Appl. Math. 259 (2014) 153–163.
  • I. Chlodowsky, Sur le développement des fonctions dé finies dans un intervalle infini en séries de polynomes de M.S. Bernstein, Compos. Math. 4 (1937) 380–393.
  • Z. Ditzian and V. Totik, Moduli of smoothness, Springer Series in Computational Mathematics, 9. Springer-Verlag, New York, 1987.
  • O. Duman and C. Orhan, Statistical approximation by positive linear operators, Studia Math. 161 (2) (2004) 187–197.
  • A. D. Gadjiev, The convergence problem for a sequence of positive linear operators on bounded sets and theorems analogous to that of P. P. Korovkin, Dokl. Akad. Nauk SSSR 218 (5) (1974); Transl. in Soviet Math. Dokl., 15 (5) (1974) 1433–1436.
  • A. D. Gadjiev, On P. P. Korovkin type theorems, Mat. Zametki, 20 (1976) 781-786; Transl. in Math. Notes, (5-6) (1978) 995–998.
  • A. D. Gadjiev and A. Aral, The estimates of approximation by using a new type of weighted modulus of continuity, Comput. Math. Appl. 54 (2007) 127–135.
  • A. D. Gadjiev and C. Orhan, Some approximation theorems via statistical convergence, Rocky Mountain J. Math. 32 (2002), no. 1, 129–138.
  • I. Gavrea and I. Rasa, Remarks on some quantitative Korovkin-type results, Rev. Anal. Numér. Théor. Approx. 22 (1993), no. 2, 173–176.
  • M. E. H. Ismail, On a generalization of Szász operators, Mathematica (Cluj) 39 (1974), 259–267.
  • P. P. Korovkin, Linear operators and approximation theory, Hindustan Publ. Co., Delhi, 1960.
  • V. N. Mishra and R. B. Gandhi, Simultaneous approximation by Szász-Mirakjan-Stancu-Durrmeyer type operators, Period. Math. Hungar. 74 (2017), no. 1, 118–127.
  • V. N. Mishra and R. B. Gandhi, A summation-integral type modification of Szász-Mirakjan operators, Math. Methods Appl. Sci. 40 (2017), no. 1, 175–182.
  • M. Mursaleen and S. A. Mohiuddine, Convergence methods for double sequences and applications, Springer, New Delhi, 2014.
  • M. Mursaleen, A. Al-Abied, and K. J. Ansari, Rate of convergence of Chlodowsky type Durrmeyer Jakimovski–Leviatan operators, Tbilisi Math. J. 10 (2017), no. 2, 173–184.
  • M. Mursaleen and K. J. Ansari, On Chlodowsky variant of Szász operators by Brenke type polynomials, Appl. Math. Comput. 271 (2015), 991–1003.
  • O. Szász, Generalization of S. Bernstein's polynomials to the infinite interval, J. Research Nat. Bur. Standards 45 (1950), 239–245.
  • S. Sucu and \.I. Büyükyaz\i c\i, Integral operators containing Sheffer polynomials, Bull. Math. Anal. Appl. 4 (2012), no. 4, 56–66.
  • V. V. Zhuk, Functions of the ${\rm Lip}\,1$ class and S. N. Bernstein's polynomials, (Russian) ; translated from Vestnik Leningrad. Univ. Mat. Mekh. Astronom. 1989, vyp. 1, 25–30, 122–123 Vestnik Leningrad Univ. Math. 22 (1989), no. 1, 38–44